MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGM; RUBELLA VIRUS IMMUNOGLOBULIN M (IGM) ANTIBODY IVD, KIT

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGM; RUBELLA VIRUS IMMUNOGLOBULIN M (IGM) ANTIBODY IVD, KIT
Catalog Number 07027796190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The qc results from the date of the event were acceptable.A sample from the patient was submitted for further investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable false-negative rubella igm elecsys result from cobas e 801 module serial number (b)(4).The result was 0.643 (non-reactive).The patient was also tested on a vidas instrument and the result was positive.The same sample was also tested on cobas e601 instrument and the result was non-reactive.The questionable result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
Clarification was received that the sample was tested on the vidas analyzer on (b)(6) 2022.The same sample was then tested on the cobas e601 instrument on the same day.The next day, (b)(6) 2022, the same sample was tested on the cobas e 801 module.Medwatch field b3 - date of event was updated.A sample from the patient was submitted for investigation.The elecsys rubella igm non-reactive result was confirmed at 0.78 coi.The elecsys rubella igg was non-reactive at 0.210 iu/ml with a data flag.The investigation is ongoing.
 
Additional Manufacturer Narrative
The provided patient sample was further tested with the platelia rubella igm assay and the mikrogen recomblot rubella igg assay.The platelia rubella igm assay was positive and the recomblot rubella igg was negative with no bands at all.It was determined the rubella igg negativity and the positive result in the platelia rubella igm do not exclude a true positive rubella igm for this sample.The elecsys rubella igm was enhanced and found close to the grey zone.The elecsys rubella igm assay performs within specification.

Brand Name
ELECSYS RUBELLA IGM
Common Device Name
RUBELLA VIRUS IMMUNOGLOBULIN M (IGM) ANTIBODY IVD, KIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14602905
Report Number1823260-2022-01620
Device Sequence Number17686350
Product Code LFX
UDI-Device Identifier04015630940257
UDI-Public04015630940257
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K092322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue Number07027796190
Device Lot Number59615901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer06/06/2022
08/01/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date06/28/2022
08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown